so ive been taking zoloft for like 3 days now and i have been lazy as can be......alls i want to do is lay around....my friend and i finally got our butts out of the house and went hiking 2day but it took me all day to have the energy to want to do that?!.......is this normal?!.......also i should add that im goin cold turkey on not taking valium and tylenol 4's and tylenol pm's.......i am jus worried that this medication is goin to make me lazy and i don't want that?!.....is this normal or does anyone have any advice on wat to do besides forcing myself to go excercise on how to have more energy without the help of caffenine?!
Posts You May Be Interested In
What would YOU do if you won the lottery? If I won I would find a program or place that treats the WHOLE body, not just with chemicals or talk therapy, to find a mental health regimen that would FINALLY work for me. I would work to get off of my meds altogether. (Years and years of taking meds that don't help have left me frustrated and fairly angry.) Treatment for mental illness is not for the...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...